MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS STEM; SMS COLLARED SOLID STEM LAT SIZE5

MEDACTA INTERNATIONAL SA SMS STEM; SMS COLLARED SOLID STEM LAT SIZE5
Model Number 01.36.165
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient had primary left hip surgery using a medacta head and stem.A competitor's liner was used.On 20 (b)(6) 2025, the patient came in due to an infection and the pathogen is unknown.The surgeon revised the medacta head with a medacta head and revised the competitor liner with a competitor liner.The surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in due to infection and the cause is unknown.The surgeon revised the medacta head and stem with a medacta head and stem.The surgeon revised the competitor liner with a competitor liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 31 october 2025.Stem: sms solid collared 01.36.165 sms collared solid stem lat size 5 (k203041) lot 2349433: (b)(4) 2025 items manufactured and released on 07-may-2024.Expiration date: 21-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.214 mectacer head biolox delta dia.40 12/14-l (k112115) lot 2304163: (b)(4) items manufactured and released on 17-mar-2023.Expiration date: 23-feb-2028.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
SMS STEM
Common Device Name
SMS COLLARED SOLID STEM LAT SIZE5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23579960
Report Number3005180920-2025-01142
Device Sequence Number21181673
Product Code LZO
UDI-Device Identifier07630345701879
UDI-Public07630345701879
Combination Product (Y/N)N
PMA/510(K) Number
K203041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.36.165
Device Lot Number2349433
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight129 KG
Patient RaceWhite